# SDR IPXA1M69081

- Difficulty date: August 27, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 47,033 hours, 7,573 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB29325
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING L/E COMPT, OTBD OF SLAT TRACK NR 10 L/E STIFFENER FOUND CRACKED.  REPAIRED STIFFENER (STRINGER) IN LT WING L/E COMPT AT STA XOS667 IAW SRM 57-40-03, REPAIR 2 & DWG ARB2932.
